The Michigan Mathematical Journal

A residue formula for holomorphic foliations.

James L. Heitsch

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 27, Issue 2 (1980), 181-194.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002356

Digital Object Identifier
doi:10.1307/mmj/1029002356

Mathematical Reviews number (MathSciNet)
MR568640

Zentralblatt MATH identifier
0443.57020

Subjects
Primary: 57R32: Classifying spaces for foliations; Gelfand-Fuks cohomology [See also 58H10]

Citation

Heitsch, James L. A residue formula for holomorphic foliations. Michigan Math. J. 27 (1980), no. 2, 181--194. doi:10.1307/mmj/1029002356. https://projecteuclid.org/euclid.mmj/1029002356


Export citation